# SDR CA190509011

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,538 hours
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SOON AFTER TAKEOFF ENGINE STARTED VIBRATING ABNORMALLY, VIBRATIONS GOT WORST AND PILOT DECLARED AN EMERGENCY AND LANDED SAFELY ON AIRPORT RUNWAY. PRIMARY INVESTIGATION SHOWS CYLINDER #3 NOT SECURED TO CRANKCASE. EFFECT OF VIBRATIONS SHOWS BROKEN EXHAUST, LOOSE INTAKE TUBE, LOOSE OIL RETURN LINE AND OTHER MINOR DAMAGES. ENGINE WILL BE SENT TO ENGINE REPAIR SHOP FOR INVESTIGATION TO FIND THE CAUSE OF THE PROBLEM. (TC# 20190509011)
